Discussions that mention avandamet

Women's Health board


Hello...

I've had PCO since I was in my early teens. I never got my menstrual cycle on my own so after various testing, I was put on the birth control pill. Now, I've been on the Ortho Evra patch. I get my cycle regularly. After some bloodwork that the obgyn did, they come to find out that my hormone levels are high & I went to see an endocrinologist. He took some blood & thought it was Cushing's Syndrome since my cortisol level was so high. After the last series of bloodwork came back, they determined that this was not the case. My blood sugar is high & I was put on Avandamet (once they control the sugar level, they feel the PCO will "go away"). Now, since I've been taking it, I've had the worst diahrrea I have EVER had & am constantly nauseas (sp). Last week I contacted the doctor & told him about the diahrrea. This week it's the constant sick feeling I have in the pit of my stomach.

I'm sick of being sick. Does anyone take this medication? If so, how do you deal with the side effects?

Christine
:eek: